OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 73, Iss. 12 — Dec. 1, 1983
  • pp: 1839–1839

Generalized Luneburg lens problem solution: a comment

Jacek Sochacki  »View Author Affiliations


JOSA, Vol. 73, Issue 12, pp. 1839-1839 (1983)
http://dx.doi.org/10.1364/JOSA.73.001839


View Full Text Article

Acrobat PDF (105 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Similarities between two papers on Luneburg lenses published previously are pointed out.

© 1983 Optical Society of America

Citation
Jacek Sochacki, "Generalized Luneburg lens problem solution: a comment," J. Opt. Soc. Am. 73, 1839-1839 (1983)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-73-12-1839

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited